# SDR 2001FA0000262

- Difficulty date: June 13, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N4250Q
- Make and model: Cessna 172L
- Aircraft serial: 17260150
- Engine: Lyc O360*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOLING-MACHINE CHATTER LEFT ROUGH, UNFINISHED AREA FOR CYL BASE O-RING TO SEAT AGAINST ALL FOUR CASE CYLINDER HOLES.
